My SSNRI does not =comfortably numb, in fact quite uncomfortably numb. I don't know what to do with this as a creative student in graphic design. My best friends, my two grown kids, both notice that I am not "happy" I'm not really anything on it. How can I find out who I should be?
My SSNRI Med for depression leaves me flat and uncomfortably numb lacking emotion and creativity?
Added 11 Dec 2015:
Zoloft. 50mg. I've been on it a few years ago, worked ok for while. Series of events led to stopping, and then when I was able to I tried picking up where I left off to find my mind no longer has a positive response. I have been thru the wringer and would love something that could provide relief without the "lights-out " numbness. I'm afraid to experiment, I'm worried about the time it takes to get the right goods...it's not fear of my feelings but how can I get through semesters, living alone, and handling my life without some freak episode ruining my chances for completing school and desperate need for gainful employment.
Hi " Looking2keepbothears,"
I have been on quite a variety of antidepressants over the years and sometimes you must tell your doctor what exactly is or is NOT going on with your mood. You say you feel "numb." That is one of many complaints from folks. For me I would describe it as "I am just level. I'm not yelling in laughter and I am not weeping with sadness. My mood pretty much stays the same.
The ONE antidepressant that really was different for me was Effexor. It pings/touches not only the serotonin center but the body's speed center - norepinephrine. I believe I got up to 300 mg. and had so much energy and was so positive. It was unlike the Celexa, Paxil, Lexapro, and Zoloft I had taken in the past. I highly recommend it. But that is between you and your physician. All I can do is tell you that numb, zoned out feeling I experienced with other antidepressants was never there with Effexor. Try it! All the best to you! Tony
Sorry don't know which one your talking about, But think your going to have to talk with the doctor and work at tapering off of this and on to something else I really admire your drive to get where you are going keep it up. When you tried the Zoloft again did you and the doctor try a higher dose 50mg is a good start, but many get up to as high as 200mg with some of these medications it is also getting the right dose for each person also. wish you luck but it is going to have to start with the doctor. stay positive you well make it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 2 answers
Posted 12 Aug 2013 • 1 answer
Posted 12 Jun 2014 • 2 answers
Posted 22 Jul 2014 • 2 answers
Posted 4 Sep 2014 • 2 answers